# SDR AWXA200301259

- Difficulty date: October 11, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 45,216 hours, 20,649 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100052
- Condition: Debonded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK THE LT ELEVATOR UPPER SKIN WAS FOUND DISBONDED AT ELEV STA 406.4. MAINTENANCE CUTOUT DAMAGE ON LT ELEVATOR UPPER SKIN AT ELEV STA 406.4; CLEANED AND PREPARED SURFACE; PERFORMED BOND REPAIR IAW A320 SRM 55-21-11, PG. 233-236, FIG. 206.
